Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

New to RA
jensen posted:
I was just diagnosed with RA my doctor put me on MTX 6 pills once a week. I take them on Friday night and I am good Sat. and Sun. but come Monday morning I wake up so tired. Tuesday morning I wake up feeling better. Does anyone else have this occur with this medication. Also I can't bend my little finger without it popping and when it pops it hurts like crazy. Does anyone know what this is. I never can get hold of my doctor to ask these questions.
lex16420 responded:
If you look at the bottom right of this page you will see hundreds of reviews for all the meds. I've read them all!! Seems like everyone has different reactions to each including no reaction but for me its comforting to know that someone understands what I'm going through. I haven't tried this med yet but have read it can definately make you tired. I believe they call it 'the met fog'. My knees pop all the time. I have osteo in addition to RA. Good luck to you on your journey! i would also ask my doctor the next time you see him/her how best to get in touch. You have to have that life line.
singingbear responded:
I was having a lot of trouble with being wiped out the day after my MTX dose and hair loss. My doc already had me taking 1 mg of Folic acid daily to help with possible side effects. Now I am on 2 mg daily of Folic Acid as well as Leucovor once a week. It has taken a few weeks but the hair loss is finally reduced and not as much exhaustion.
Born_to_be_blonde responded:
I am taking my 2nd dose of MTX tonight and I am dreading the "fog" everyone talks about. About 2 hours after taking it I was in and out of it. I didnt feel like that "fog" lifted until about 2 pm the next day.
jensen replied to Born_to_be_blonde's response:
My fog has gotten better the longer I take MTX. I have a problem now with what is called trigger finger. The little finger on my left hand is stuck straight if it is bend accidently to straighten it out it has to pop and that hurts like crazy. I don't have an appointment with my RA doctor until next month I just hope she can do something about it, I can't do anything with my left hand.
RADBA3317 responded:
I was just diagnosed with it last week, I am on 6 2.5mg weekly, I am home sick today. Not sure if I am liking this MTX.
Maxwell1965 replied to RADBA3317's response:
I was diagonosed about a month ago, after having suffered for two months with the initial symptoms of severe pain, fatigue, and depression. I'm taking the methx now, on 8 tabs a week. Just spent the entire weekend sick with stomach upset and fatigue.

I sleep so much, my dog calls me lazy.

RA sucks! but there's worse things to have I suppose.
RADBA3317 replied to Maxwell1965's response:
I called my doctor and he is having me split my doses up 3 one day then wait a couple of days the 3 more. Maybe its too much for you all at once?? Hope you feel better soon!!

Helpful Tips

Rheumatoid Arthritis infographic
Rheumatoid Arthritis is a debilitating condition that can cause inflammation and pain in the joints . In this infographic you will be ... More
Was this Helpful?
3 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.